# SDR SWAA2022031029043

- Difficulty date: June 8, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 41,646 hours, 24,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT.R/H LOWER SIDE WALL Z CHANNEL SUPPORT FLOOR CORRODED AT STA 500 TO STA 500A ; S-25R MKD DOT 60-005 / REMOVED AND REPLACED DAMAGE Z CHANNEL SUPPORT AT FWD CARGO COMP. R/H SIDEWALL LOWER AREA STR 25 RT FROM STA 500 TO STA 500A PER REF B737 SRM 51-40-02-0G-0; AND DWG 143A8126
